MathSciNet Relay Station
MathSciNet bibliographic data
MR2958853 39B52
Xu, T. Z.; Rassias, J. M.; Xu, W. X. A generalized mixed type of quartic-cubic-quadratic-additive functional equations. Ukrainian Math. J. 63 (2011), no. 3, 461–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement